# SDR AALA202201194735

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737*
- Aircraft serial: 31226
- Aircraft time: 18,648 hours, 7,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT AT 18C BECAME LOOSE FLIGHT ATTENDANT SECURED WITH TAPE. RE-SECURED BRACKET THAT SUPPORTS ESCAPE PATH LIGHTING AT 18 ABC.
